Abstract and Applied Analysis

LP Well-Posedness for Bilevel Vector Equilibrium and Optimization Problems with Equilibrium Constraints

Phan Quoc Khanh, Somyot Plubtieng, and Kamonrat Sombut

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The purpose of this paper is introduce several types of Levitin-Polyak well-posedness for bilevel vector equilibrium and optimization problems with equilibrium constraints. Base on criterion and characterizations for these types of Levitin-Polyak well-posedness we argue on diameters and Kuratowski’s, Hausdorff’s, or Istrǎtescus measures of noncompactness of approximate solution sets under suitable conditions, and we prove the Levitin-Polyak well-posedness for bilevel vector equilibrium and optimization problems with equilibrium constraints. Obtain a gap function for bilevel vector equilibrium problems with equilibrium constraints using the nonlinear scalarization function and consider relations between these types of LP well-posedness for bilevel vector optimization problems with equilibrium constraints and these types of Levitin-Polyak well-posedness for bilevel vector equilibrium problems with equilibrium constraints under suitable conditions; we prove the Levitin-Polyak well-posedness for bilevel equilibrium and optimization problems with equilibrium constraints.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 792984, 7 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412606035

Digital Object Identifier
doi:10.1155/2014/792984

Mathematical Reviews number (MathSciNet)
MR3198250

Zentralblatt MATH identifier
07023083

Citation

Khanh, Phan Quoc; Plubtieng, Somyot; Sombut, Kamonrat. LP Well-Posedness for Bilevel Vector Equilibrium and Optimization Problems with Equilibrium Constraints. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 792984, 7 pages. doi:10.1155/2014/792984. https://projecteuclid.org/euclid.aaa/1412606035


Export citation

References

  • A. N. Tikhonov, “On the stability of the functional optimization problem,” USSR Computational Mathematics and Mathematical Physics, vol. 6, no. 4, pp. 28–33, 1966.
  • E. S. Levitin and B. T. Polyak, “Convergence of minimizing sequences in conditional extremum problems,” Soviet Mathematics Doklady, vol. 7, pp. 764–767, 1966.
  • Y.-P. Fang and R. Hu, “Parametric well-posedness for variational inequalities defined by bifunctions,” Computers & Mathematics with Applications, vol. 53, no. 8, pp. 1306–1316, 2007.
  • M. B. Lignola and J. Morgan, “Well-posedness for optimization problems with constraints defined by variational inequalities having a unique solution,” Journal of Global Optimization, vol. 16, no. 1, pp. 57–67, 2000.
  • M. B. Lignola, “Well-posedness and $L$-well-posedness for quasivariational inequalities,” Journal of Optimization Theory and Applications, vol. 128, no. 1, pp. 119–138, 2006.
  • R. Lucchetti, Recent Developments in Well-Posed Variational Problems, Kluwer Academic, Dordrecht, The Netherlands, 1995.
  • R. Lucchetti and F. Patrone, “A characterization of Tyhonov well-posedness for minimum problems, with applications to variational inequalities,” Numerical Functional Analysis and Optimization, vol. 3, no. 4, pp. 461–476, 1981.
  • R. Lucchetti and F. Patrone, “Hadamard and Tyhonov well-posedness of a certain class of convex functions,” Journal of Mathematical Analysis and Applications, vol. 88, no. 1, pp. 204–215, 1982.
  • M. Margiocco, F. Patrone, and L. Pusillo Chicco, “A new approach to Tikhonov well-posedness for Nash equilibria,” Optimization, vol. 40, no. 4, pp. 385–400, 1997.
  • M. Margiocco, F. Patrone, and L. Pusillo Chicco, “Metric characterizations of Tikhonov well-posedness in value,” Journal of Optimization Theory and Applications, vol. 100, no. 2, pp. 377–387, 1999.
  • M. Margiocco, F. Patrone, and L. Pusillo, “On the Tikhonov well-posedness of concave games and Cournot oligopoly games,” Journal of Optimization Theory and Applications, vol. 112, no. 2, pp. 361–379, 2002.
  • J. Morgan, “Approximations and well-posedness in multicriteria games,” Annals of Operations Research, vol. 137, pp. 257–268, 2005.
  • A. S. Konsulova and J. P. Revalski, “Constrained convex optimization problems–-well-posedness and stability,” Numerical Functional Analysis and Optimization, vol. 15, no. 7-8, pp. 889–907, 1994.
  • G. Beer and R. Lucchetti, “The epi-distance topology: continuity and stability results with applications to convex optimization problems,” Mathematics of Operations Research, vol. 17, no. 3, pp. 715–726, 1992.
  • X. X. Huang and X. Q. Yang, “Levitin-Polyak well-posedness of constrained vector optimization problems,” Journal of Global Optimization, vol. 37, no. 2, pp. 287–304, 2007.
  • S. J. Li and M. H. Li, “Levitin-Polyak well-posedness of vector equilibrium problems,” Mathematical Methods of Operations Research, vol. 69, no. 1, pp. 125–140, 2009.
  • N.-J. Huang, X.-J. Long, and C.-W. Zhao, “Well-posedness for vector quasi-equilibrium problems with applications,” Journal of Industrial and Management Optimization, vol. 5, no. 2, pp. 341–349, 2009.
  • M. H. Li, S. J. Li, and W. Y. Zhang, “Levitin-Polyak well-posedness of generalized vector quasi-equilibrium problems,” Journal of Industrial and Management Optimization, vol. 5, no. 4, pp. 683–696, 2009.
  • J. V. Outrata, “A generalized mathematical program with equilibrium constraints,” SIAM Journal on Control and Optimization, vol. 38, no. 5, pp. 1623–1638, 2000.
  • B. S. Mordukhovich, “Characterizations of linear suboptimality for mathematical programs with equilibrium constraints,” Mathematical Programming, vol. 120, no. 1, pp. 261–283, 2009.
  • M. B. Lignola and J. Morgan, “$\alpha $-well-posedness for Nash equilibria and for optimization problems with Nash equilibrium constraints,” Journal of Global Optimization, vol. 36, no. 3, pp. 439–459, 2006.
  • T. Q. Bao, P. Gupta, and B. S. Mordukhovich, “Necessary conditions in multiobjective optimization with equilibrium constraints,” Journal of Optimization Theory and Applications, vol. 135, no. 2, pp. 179–203, 2007.
  • L. Q. Anh, P. Q. Khanh, and D. T. M. Van, “Well-posedness under relaxed semicontinuity for bilevel equilibrium and optimization problems with equilibrium constraints,” Journal of Optimization Theory and Applications, vol. 153, no. 1, pp. 42–59, 2012.
  • Q. H. Ansari, “Vector equilibrium problems and vector variational inequalities,” in Vector Variational Inequalities and Vector Equilibria, F. Giannessi, Ed., Mathematical Theories, p. 116, Kluwer, Dordrecht, The Netherlands, 2000.
  • F. Giannessi, Ed., Vector Variational Inequalities and Vector Equilibria, vol. 38 of Nonconvex Optimization and its Applications, Kluwer Academic, Dordrecht, The Netherlands, 2000.
  • G. Y. Chen, X. Q. Yang, and H. Yu, “A nonlinear scalarization function and generalized quasi-vector equilibrium problems,” Journal of Global Optimization, vol. 32, no. 4, pp. 451–466, 2005.
  • S. J. Li, K. L. Teo, and X. Q. Yang, “Generalized vector quasi-equilibrium problems,” Mathematical Methods of Operations Research, vol. 61, no. 3, pp. 385–397, 2005.
  • S. J. Li, K. L. Teo, X. Q. Yang, and S. Y. Wu, “Gap functions and existence of solutions to generalized vector quasi-equilibrium problems,” Journal of Global Optimization, vol. 34, no. 3, pp. 427–440, 2006.
  • Q. H. Ansari and F. Flores-Bazán, “Generalized vector quasi-equilibrium problems with applications,” Journal of Mathematical Analysis and Applications, vol. 277, no. 1, pp. 246–256, 2003.
  • M. Bianchi, N. Hadjisavvas, and S. Schaible, “Vector equilibrium problems with generalized monotone bifunctions,” Journal of Optimization Theory and Applications, vol. 92, no. 3, pp. 527–542, 1997.
  • W. Song, “On generalized vector equilibrium problems,” Applied Mathematics Letters, vol. 12, pp. 53–56, 2002.
  • C. Kuratowski, Topology. Panstwowe Wydawnicto Naukowa, vol. 1, Warszawa, Poland, 1958.
  • J. Daneš, “On the Istrătescu measure of noncompactness,” Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie, vol. 16, no. 4, pp. 403–406, 1972.
  • J. Banaś and K. Goebel, Measures of Noncompactness in Banach Spaces, vol. 60 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980.
  • V. Rakočević, “Measures of noncompactness and some applications,” Filomat, no. 12, pp. 87–120, 1998.
  • G.-Y. Chen, X. Huang, and X. Yang, Vector Optimization, Set-Valued and Variational Analysis, vol. 541 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 2005. \endinput